PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On some class of exponential type operators

Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Starting from a differential equation [formula] for the kernel of an operator [formula] with the normalization condition [formula] we provesome properties which are similar to properties proved by Ismailand May for the exponential operators. In particular, we show thatall these operators are approximation operators. Moreover, amethod of determining [formula] for a given function isintroduced.
Twórcy
autor
autor
Bibliografia
  • [1] J. Antoniewicz, Tables of functions for engineers (in Polish), PWN Warszawa 1980.
  • [2] M. E. Ismail i C. R. May, On a Family of Approximation Operators, J. Math. Anal. 63 (1978), 446-462.
  • [3] C. R. May, Saturation and Inverse theorems for combinations of a class of exponential type operators, Canad. J. Math. 28 (1976), 1224-1250.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-BUS2-0007-0041
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.